A formula of Atiyah and Hirzebruch.

E. Spanier

Mathematische Zeitschrift (1962/63)

  • Volume: 80, page 154-162
  • ISSN: 0025-5874; 1432-1823

How to cite


Spanier, E.. "A formula of Atiyah and Hirzebruch.." Mathematische Zeitschrift 80 (1962/63): 154-162. <http://eudml.org/doc/170092>.

author = {Spanier, E.},
journal = {Mathematische Zeitschrift},
keywords = {topology},
language = {eng},
pages = {154-162},
title = {A formula of Atiyah and Hirzebruch.},
url = {http://eudml.org/doc/170092},
volume = {80},
year = {1962/63},

AU - Spanier, E.
TI - A formula of Atiyah and Hirzebruch.
JO - Mathematische Zeitschrift
PY - 1962/63
VL - 80
SP - 154
EP - 162
LA - eng
KW - topology
UR - http://eudml.org/doc/170092
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.